# SDR C2XA99IA598

- Difficulty date: November 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17831
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 185
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: S5337122301200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CARGO DOOR FORWARD LATCH FITTING FORWARD LUG WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LATCH FITTING IAW ATR 42-320 JIC 53-37-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  AIRCRAFT TT:  22,917.4 HOURS  CYCLES:  24,865.  (X)
